# SDR 95ZZZX4026

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2430
- Make and model: Cessna 560CESSNA
- Aircraft serial: 560069
- System (JASC): 2430 · DC Generating System
- Part: Gen Control
- Part number: 51S39006F
- Condition: Defective
- Location: Lt Generator
- Part time: 2,079 hours
- Component: Lucas
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED WHILE IN CRUISE FLIGHT, THE RT GEN OFF-LIGHT ILLUMINATED.  ALSO, NOTED THE LT GEN VOLTAGE WAS FLUCTUATING UP TO 30 VOLTS.  ATTEMPTS MADE TO BRING RT GEN BACK ON LINE, HOWEVER, IT WOULD NOT STAY ON.  PILOTS ELECTED TO TURN RT GEN OFF AND CONTINUE FLIGHT TO HOME BASE.  WEATHER AT THE TIME WAS VFR.  DISCUSSION REVEALED THE RT GEN VOLTAGE WAS OKAY, BUT LT GEN WAS FLUCTUATING TO AS HIGH AS 30 VOLTS.  INSPECTED BOTH SETS OF GEN BRUSHES FOR CONDITION.  BOTH SETS OF BRUSHES REPLACED AS PRECAUTIONARY MEASURE.  LT GEN CONTROL UNIT REPLACED AS BEING SUSPECT ITEM THAT WOULD CAUSE OVERVOLTAGE CONDITION.  TEAR-DOWN REPORT CONFIRMED THE PROBLEM.
